# SDR FOTR20150726058

- Difficulty date: July 22, 2015
- Submitted: July 28, 2015
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N293DH
- Make and model: Boeing 757-2Q8
- Aircraft serial: 29443
- Aircraft time: 56,093 hours, 15,722 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N3691
- Condition: Scratched
- Location: Zone 100
- Part time: 56,093 hours, 15,722 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE HAS SCRATCHED AREA BS 670-680 BETWEEN STRINGERS 23 - 24R.   REPAIRED ON NE40825 W/O N293DH-01-02.
